# SDR DALA2024061806187

- Difficulty date: June 12, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0397094) CORROSION ON FLOORBEAM AT STA 947, RBL51, WL208. REPAIRED FLOOR BEAM STA 947.5 RBL 38 TO 60 WL 208 DUE CORROSION IAW B737-800 SRM 53-70-51-2R-5 ALTERNATIVE 2 O.
